All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

June 2017 , Volume 22 , Issue 4

Select all articles


Gap solitons for the repulsive Gross-Pitaevskii equation with periodic potential: Coding and method for computation
Georgy L. Alfimov, Pavel P. Kizin and Dmitry A. Zezyulin
2017, 22(4): 1207-1229 doi: 10.3934/dcdsb.2017059 +[Abstract](1478) +[HTML](6) +[PDF](915.8KB)
Stability analysis of an enteropathogen population growing within a heterogeneous group of animals
Carles Barril and Àngel Calsina
2017, 22(4): 1231-1252 doi: 10.3934/dcdsb.2017060 +[Abstract](913) +[HTML](5) +[PDF](532.4KB)
Global existence and asymptotic stability in a competitive two-species chemotaxis system with two signals
Tobias Black
2017, 22(4): 1253-1272 doi: 10.3934/dcdsb.2017061 +[Abstract](1367) +[HTML](3) +[PDF](475.3KB)
Global phase portrait of a degenerate Bogdanov-Takens system with symmetry
Hebai Chen, Xingwu Chen and Jianhua Xie
2017, 22(4): 1273-1293 doi: 10.3934/dcdsb.2017062 +[Abstract](1454) +[HTML](7) +[PDF](882.9KB)
A continuum model for nematic alignment of self-propelled particles
Pierre Degond, Angelika Manhart and Hui Yu
2017, 22(4): 1295-1327 doi: 10.3934/dcdsb.2017063 +[Abstract](1669) +[HTML](1160) +[PDF](639.7KB)
A general decay result for a multi-dimensional weakly damped thermoelastic system with second sound
Salah Drabla, Salim A. Messaoudi and Fairouz Boulanouar
2017, 22(4): 1329-1339 doi: 10.3934/dcdsb.2017064 +[Abstract](993) +[HTML](5) +[PDF](352.0KB)
Competition in periodic media:Ⅰ-Existence of pulsating fronts
Léo Girardin
2017, 22(4): 1341-1360 doi: 10.3934/dcdsb.2017065 +[Abstract](902) +[HTML](1) +[PDF](427.5KB)
Vanishing capillarity limit of the non-conservative compressible two-fluid model
Jin Lai, Huanyao Wen and Lei Yao
2017, 22(4): 1361-1392 doi: 10.3934/dcdsb.2017066 +[Abstract](1011) +[HTML](4) +[PDF](486.5KB)
Dynamics of a two-species stage-structured model incorporating state-dependent maturation delays
Shangzhi Li and Shangjiang Guo
2017, 22(4): 1393-1423 doi: 10.3934/dcdsb.2017067 +[Abstract](1114) +[HTML](3) +[PDF](543.4KB)
Feedback controllability for blowup points of semilinear heat equations
Ping Lin
2017, 22(4): 1425-1434 doi: 10.3934/dcdsb.2017068 +[Abstract](1085) +[HTML](1) +[PDF](383.9KB)
Saddle-node bifurcations of multiple homoclinic solutions in ODES
Xiao-Biao Lin and Changrong Zhu
2017, 22(4): 1435-1460 doi: 10.3934/dcdsb.2017069 +[Abstract](1338) +[HTML](3) +[PDF](509.3KB)
Global existence for a thin film equation with subcritical mass
Jian-Guo Liu and Jinhuan Wang
2017, 22(4): 1461-1492 doi: 10.3934/dcdsb.2017070 +[Abstract](903) +[HTML](3) +[PDF](633.0KB)
Optimal harvesting of a stochastic delay competitive model
Meng Liu and Chuanzhi Bai
2017, 22(4): 1493-1508 doi: 10.3934/dcdsb.2017071 +[Abstract](1097) +[HTML](4) +[PDF](374.9KB)
Morse indices and symmetry breaking for the Gelfand equation in expanding annuli
Linfeng Mei and Zongming Guo
2017, 22(4): 1509-1523 doi: 10.3934/dcdsb.2017072 +[Abstract](1157) +[HTML](1) +[PDF](416.4KB)
An almost periodic malaria transmission model with time-delayed input of vector
Lizhong Qiang and Bin-Guo Wang
2017, 22(4): 1525-1546 doi: 10.3934/dcdsb.2017073 +[Abstract](1151) +[HTML](4) +[PDF](754.1KB)
Stability of a viral infection model with state-dependent delay, CTL and antibody immune responses
Alexander Rezounenko
2017, 22(4): 1547-1563 doi: 10.3934/dcdsb.2017074 +[Abstract](1409) +[HTML](4) +[PDF](491.7KB)
Stability of equilibriums of stochastically perturbed delay differential neoclassical growth model
Leonid Shaikhet
2017, 22(4): 1565-1573 doi: 10.3934/dcdsb.2017075 +[Abstract](875) +[HTML](4) +[PDF](1030.1KB)
Global dynamics of a coupled epidemic model
Hongying Shu and Xiang-Sheng Wang
2017, 22(4): 1575-1585 doi: 10.3934/dcdsb.2017076 +[Abstract](1267) +[HTML](6) +[PDF](339.9KB)
Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations driven by fractional Brownian motions
Ji Shu
2017, 22(4): 1587-1599 doi: 10.3934/dcdsb.2017077 +[Abstract](1118) +[HTML](3) +[PDF](363.8KB)
Stability of traveling waves for autocatalytic reaction systems with strong decay
Yaping Wu and Niannian Yan
2017, 22(4): 1601-1633 doi: 10.3934/dcdsb.2017033 +[Abstract](1126) +[HTML](1) +[PDF](1214.1KB)
Boundedness of solutions to a fully parabolic Keller-Segel system with nonlinear sensitivity
Hao Yu, Wei Wang and Sining Zheng
2017, 22(4): 1635-1644 doi: 10.3934/dcdsb.2017078 +[Abstract](1058) +[HTML](1) +[PDF](388.5KB)
Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces
Gaocheng Yue
2017, 22(4): 1645-1671 doi: 10.3934/dcdsb.2017079 +[Abstract](1110) +[HTML](1) +[PDF](582.5KB)
On global boundedness of the Chen system
Fuchen Zhang, Xiaofeng Liao, Chunlai Mu, Guangyun Zhang and Yi-An Chen
2017, 22(4): 1673-1681 doi: 10.3934/dcdsb.2017080 +[Abstract](1122) +[HTML](3) +[PDF](334.1KB)
Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises
Min Zhao and Shengfan Zhou
2017, 22(4): 1683-1717 doi: 10.3934/dcdsb.2017081 +[Abstract](1118) +[HTML](1) +[PDF](690.1KB)
Traveling waves for a nonlocal dispersal SIR model with general nonlinear incidence rate and spatio-temporal delay
Jinling Zhou and Yu Yang
2017, 22(4): 1719-1741 doi: 10.3934/dcdsb.2017082 +[Abstract](1215) +[HTML](8) +[PDF](488.6KB)
Instantaneous shrinking and extinction for a non-Newtonian polytropic filtration equation with orientated convection
Hailong Ye and Jingxue Yin
2017, 22(4): 1743-1755 doi: 10.3934/dcdsb.2017083 +[Abstract](952) +[HTML](4) +[PDF](397.2KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]